Remove this ad
avatar

candy

Posts: 39 Member Since:03/06/10

#181 [url]

Apr 23 13 2:06 PM

I  cant imagine what you are going through,  I would hold the hospital accountable,  they should of never let him go home so soon, they should of kept an eye on him for atleast 24hrs., and gave him something to get the methadone out of his system. I would get a lawyer and try to sue so some one else wont have to go through what you are going through, and I dont know why that kid gave him the methadone if he knew he was not on it.  My heart goes out to you and your family.

Quote    Reply   
Remove this ad
avatar

tattguy76

Newbie

Posts: 1 Member Since:04/13/17

#182 [url]

Apr 13 17 7:22 AM

"Opiates are Horrible"!!!

First off I want to say that I'm truly very sorry for the loss of your son. This could and should have been avoided. That hospital or it's staff had no business telling you to let him sleep it off. Please file a lawsuit against this medical center. Find out the name of the person who gave your son the methadone and file charges with the State's Attorney's Office. This is called a drug-induced homicide. And for your question...Yes 80mgs of methadone can and more than likely will cause breathing to cease causing death. Once again I'm very sorry for your loss. No parent should ever have to Lay their child to rest never. My prayers are with you and your family. Those responsible for this young man's death need to be brought to justice and the hospital needs to answer for their negligence as well. I'm sorry hun keep your head up and god will help carry YOU through. "GOD BLESS YOU AND YOUR FAMILY"

Quote    Reply   
Add Reply

Quick Reply

bbcode help